... Almost a year ago I started having convulsions or upper body twitches or involuntary movements or something that people tell me looks like siezures. They are not siezures because I am conscious the entire time. ... (10 replies)
... ll. And about a year after taking Trileptal, I started getting really bad twitching. For me it is mostly when I'm trying to relax or fall asleep. It's like my body is trying to adjust from being paranoid and anxiety ridden all day to a much more calmed down state. ... (1 replies)
I went and found a site that lists all the side effects. Some doctors dont know all the side effects only the major ones. Just in case you werent aware there are a lot of law suits going on over this drug. Check out the net. I highlighted your symtom. Good luck
Other Adverse Events Observed During the Clinical Trial Evaluation of Olanzapine
Following is a list of... (4 replies)
All times are GMT -7. The time now is 07:14 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!